Home | About JCVJS | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |   Login 
Journal of Craniovertebral Junction and Spine
Search Articles   
    
Advanced search   
 

  Article Access Statistics

Year : 2019 | Volume:  10 | Issue Number:  1 | Page:  57-63

ORIGINAL ARTICLE

Cranially migrated lumbar intervertebral disc herniations: A multicenter analysis with long-term outcome
Ozturk Sait, Cakin Hakan, Demir Fatih, Albayrak Serdal, Akgun Bekir, Turan Yahya, Erol Fatih Serhat, Kaplan Metin

Number of times this article was viewed 3176
Number of times this article has been printed  from the site 103
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article